T Nation

Need Advice on Aborted Anavar Cycle


#1

Surely I am going to get flamed here but I need some advice

I am a 45 years old, 190 pounds, 5'11. Ive not measured body fat in a few years but its low. I eat well and train 5 times per week minimum and have for many years

About 6 weeks ago some friends of mine at the gym convinced me to try a mild anavar cycle of 30 mg per day. I was about 4 weeks in and things were going well, definite strength gains / and increase in definition. Unfortunately at that point I was hit by a nasty respiratory bug which was going around my company.

The doc dosed me up with antibiotics and all sorts of crap and I made the decision to abort the cycle since I figured my liver had enough to worry about with all the meds I was on. I spoke with my friends about it and they agreed. They also felt that PCT was not neccessary since I was on a low dose for a short time.

I had not noticed a drop in libido when I was on the cycle and when I came off I was seriously ill so I was not really thinking about much other than sleep. Now however I am well again (and unfortunately travelling for business for the next 10 days) but I have noticed a definite drop in my libido. I can get an erection but its pretty hard work and not as solid as before. Possible that I have some shrinkage of my nuts but I may be imagining things.

My question is what should I do about this situation? I am travelling and dont really have access to much other than OTC testosterone boosters (tribulus and PHD Methoxy-7). I have the anavar and was thinking I should restart and then do a proper pct when I get back but there are obviously some serious flaws in this thinking.

Advice would be appreciated, and yes I know that I should have done a bit more research on all of this before I started but the general feeling I got was that such a low dose of Anavar was unlikely to have caused any significant side effects.

Thanks in advance.

MB


#2

I dont think that you are that shut down from 30mg's a day for 4 weeks. Your libido will go down when you come off a cycle a little bit while your body trys to get back to normal. I would just order some nolvadex online and take it for a couple of weeks. In the meantime some natural test boosters wouldnt hurt either, cissus or tribulus. If this is your first gear experience, most of this is probably mental. I wigged out about everything when i did my first cycle. Now I just dont worry and enjoy it. Another option is just continuing your cycle, you are already shut down so you might as well finish. Order the nolva for PCT and you will be all good.